MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX GENERAL ANESTHESIA CIRCUITS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. PORTEX GENERAL ANESTHESIA CIRCUITS; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number ZZ19KN70ZZZ006N
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pre-use check, the customer found a torn hole in the product.No patient injury reported.
 
Additional Manufacturer Narrative
Visual inspection: the sample was visually inspected at a distance of 12" under normal lighting to received units, in order to detect any damage on the unit.The breathing bag have a tear.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
PORTEX GENERAL ANESTHESIA CIRCUITS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
3-10-15, hakata station east,
minneapolis, MN 55442
MDR Report Key15461057
Report Number3012307300-2022-19908
Device Sequence Number3050284
Product Code JOH
UDI-Device Identifier15019517209983
UDI-Public15019517209983
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZZ19KN70ZZZ006N
Device Catalogue NumberZZ19KN70ZZZ006N
Device Lot Number3862080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown